# SDR SWAA2023052541416

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DUCT SUPPORT BRACKET AT STA 546; WL 168.75; RBL 9.5<[01] REMOVED CRACKED DUCT SUPPORT BRACKET AT STA 546; WL 168.75; RBL 9.5 IAW SRM 51-40-02;[02] INSTALLED NEW DUCT SUPPORT BRACKET AT STA 546; WL 168.75; RBL 9.5 P/N 212A1116-1 LOT # 1521877-1 PO# 911191/1 IAW SRM 51-40-02 AND DWG212A1101 REV.;[03] VERIFIED CORRECTIVE ACTION #2.
